Complete normality of cartesian products

Miroslav Katětov

Fundamenta Mathematicae (1948)

  • Volume: 35, Issue: 1, page 271-274
  • ISSN: 0016-2736

How to cite


Katětov, Miroslav. "Complete normality of cartesian products." Fundamenta Mathematicae 35.1 (1948): 271-274. <>.

author = {Katětov, Miroslav},
journal = {Fundamenta Mathematicae},
keywords = {Topology},
language = {eng},
number = {1},
pages = {271-274},
title = {Complete normality of cartesian products},
url = {},
volume = {35},
year = {1948},

AU - Katětov, Miroslav
TI - Complete normality of cartesian products
JO - Fundamenta Mathematicae
PY - 1948
VL - 35
IS - 1
SP - 271
EP - 274
LA - eng
KW - Topology
UR -
ER -

Citations in EuDML Documents

  1. Salvador Romaguera, Sergio Salbany, Quasi-metrization and hereditary normality of compact bitopological spaces
  2. Robert W. Heath, Ernest A. Michael, A property of the Sorgenfrey line
  3. Valentin Gutev, Selections and approaching points in products
  4. Ryszard Engelking, An elementary proof of Noble's theorem on normality of powers
  5. Chris Good, Ian Stares, New proofs of classical insertion theorems
  6. Heikki J. K. Junnila, Around Katětov's metrization theorem
  7. Aleksander V. Arhangel'skii, Lewis D. Ludwig, On α -normal and β -normal spaces
  8. Ernest A. Michael, Paracompactness and the Lindelöf property in finite and countable cartesian products
  9. Josefa Marín, Salvador Romaguera, Pairwise monotonically normal spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.